Non-financial boards have been closed but will continue to be accessible in read-only form. If you're disappointed, we understand. Thank you for being an active participant in this community. We have more community features in development that we look forward to sharing soon.
And one more thought before I go to bed. I don't know if you are still on the medications that you posted earlier, but I believe you said you take glipizide. That's the one that flogs your pancreas to make more insulin, and more insulin causes lower blood sugar levels. The effect is more pronounced with immediate-release tablets than with extended release tablets.If this low level wasn't just a one-off event, you will want to talk to your doctor about the balance you need to strike between your glipizide dose, the time you take your dose, and the carbs you eat and when you eat them.Again, you have all our best wishes. Thanks for listening!Randy
Best Of |
Favorites & Replies |
Start a New Board |
My Fool |